Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys!

So, I'm 17, and I've been suffering from acne for about 3-4 years. It seems to have its phases, where it'd be better at point x, but worsen at point y. My mom just got thie antibiotic Erythrocin, and I'm rather torn about whether to use it or not. I would say I have moderate acne (pic included) but as I said, it seems to be getting a lil bit cystic sometimes. Other times it clears considerably.

Basically, I dunno if I should start the antibiotic. I fear that if I do start taking it, there might be those side effects, along with the return of the pestilence after I stop taking it... but not just the return, but a worse return. I wondered if any of you used this before, and what your opinions on it are?

I've NEVER taken antibiotics before.. not in any form. Would this make problems worse? Let me know what ya'll think.

Share this post


Link to post
Share on other sites

you sure you dont mean erythromycin?

I suggest you take it, why suffer? when there is medication out there to help you. There are side affects but ive never experienced it with erythromycin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×